Positive solutions of linear impulsive differential equations


Creative Commons License

AKHMET M., Yilmaz O.

Nonlinear Oscillations, vol.8, no.3, pp.289-295, 2005 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1007/s11072-006-0001-x
  • Journal Name: Nonlinear Oscillations
  • Journal Indexes: Scopus
  • Page Numbers: pp.289-295

Abstract

The paper deals with the existence of positive (nonnegative) solutions of linear homogeneous impulsive differential equations. The main result is also applied to the investigation of a similar problem for higher-order linear homogeneous impulsive differential equations. All results are formulated in terms of coefficients of the equations. © Springer Science+Business Media, Inc. 2005.